Restless

I have been so fed up today I'm on week 4 of Cymbalta and the main side effect is tiredness i was taking them in morning but was exhausted all day so now I take 60mg in the evening but my sleep is so disturbed waking at least three times about hour each time spoke to doc who said to take diazepam when I go to bed as I already have them today I have felt rubbish restless achy legs tearful after a few better days i really want to go out but I'm still to nervous on my own and hubby at work sorry everyone just tearful and tired xxxxx

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hello meadow, this is what this site is all about to share your troubles so please don't apologise andstick with it I'm sure things will pick up x

  • Hello meadow. You will get out soon enough and no one will be able to keep you in lol. You will get there, keep strong and focus on the better days to come. xx

You may also like...